# SDR UALA2010102803998

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,433 hours, 20,704 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 175
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR NOISE IN THE COCKPIT IS LOUD. CFM IS 380 (SHOULD BE 375 OR LESS) AND FPM IS 4380 (SHOULD BE 3430 OR LESS). AIR CONDITIONING OUTLET DUCTS REQUIRE CLEANING.  ONLY 8DB DIFFERENCE WHEN USING JUST 1 PACK.   REPLACED LT FLOW CONTROL VALVE.  BOTH ENGINES IDLE AND PACKS RUNNING COCKPIT 75 DB.  BOTH ENGINE 1.4 EPR AND PACKS ON COCKPIT 80 DB. 1 DB DIFF WITH RT RECIRC ON. FWD LAV 77 DB.  REPLACED LT PACK FLOW CONTROL VALVE.
